# SDR CA131216003

- Difficulty date: December 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING TAKEOFF, THE CABIN BEGAN TO FILL WITH SMOKE.  THE CREW SECURED THE ENGINE AND RETURNED TO POINT OF ORIGIN WITH NO FURTHER ISSUES.
